CureZone   Log On   Join
Re: Going to try Imuran plus Doxepin
 
jsl123 Views: 927
Published: 3 years ago
 
This is a reply to # 2,408,519

Re: Going to try Imuran plus Doxepin


Doxepin can make you drowsy. Speak to your doc i think its best to take it at night then that way at least you get a good nights rest!

Regarding the side effects i would presume it would be way to early to experience such effects. The drug takes a few months to build up in people but again speak to your doctor.

Please keep the forum updated!

Best of luck
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.953 sec, (1)